# SDR USAAF01009

- Difficulty date: March 19, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N893US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J, Y
- Precautionary procedure: A

## Discrepancy

PIT-TOL - FLT 841 - WHILE CLIMBING THROUGH FL180, THE CREW FELT A VIBRATION IN THE AIRCRAFT.  THEN, RECEIVED A VIBRATION WARNING INDICATION FOR THE LEFT ENGINE.  POWER WAS PULLED BACK ON THE LEFT ENGINE.  WHILE THE POWER WAS BEING REMOVED, THE LEFT ENGINE FAILED.  THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATION AND LEAK CHECKED OK.  (M)
